JPMI (Jurnal Pendidikan Matematika Indonesia)

Jurnal Pendidikan Matematika Indonesia (JPMI) is a peer-reviewed scientific open access, with e-ISSN: 2477-8443, p-ISSN: 2477-5967 published by Institute for Managing and Publishing Scientific Journal at  STKIP Singkawang.

JPMI (Jurnal Pendidikan Matematika Indonesia) publishes research-based articles in the field of Mathematics Education. It is published twice a year, every March and September. The scope of the topics include but not limited to: 1) Mathematics in school and educational institutions and 2) Mathematics education in school and educational institutions. Please send the article to our OJS system.

JPMI Indexed by:

    


Journal Homepage Image

Announcements

 

Call for Reviewer

 

Want to join JPMI (Jurnal Pendidikan Matematika Indonesia) STKIP Singkawang Review Board?

The journal is always seeking conscientious reviewers and extends an invitation to researchers and academics to join the Review Board of JPMI (Jurnal Pendidikan Matematika Indonesia) STKIP Singkawang.

Note: We believe the best reviewers are persons who have published themselves. Ideally, we prefer persons who have published at least 3 manuscripts and minimum has a master degree.

Clik HERE!

 
Posted: 2020-07-21
 

Call for paper JPMI volume 5 number 2, 2020

 

JPMI want to publish Volume 5 Number 2, 2020 on September 2020. Please submit your good article to our ojs system before August 2020.

 

We wait for your article. Thank you.

 
Posted: 2020-06-14
 
More Announcements...

Vol 5, No 2 (2020): Volume 5 Number 2, September 2020

Article in Progress

Table of Contents

Articles

Hayatun Nufus, Al Kusaeri
PDF
49-55
Hani Juita Sari, Al Kusaeri, Mauliddin Mauliddin
PDF
56-66
Evi Latifatus Sirri
PDF
67-72